KOPS - Das Institutionelle Repositorium der Universität Konstanz

Sums of squares in algebraic function fields over a complete discretely valued field

Sums of squares in algebraic function fields over a complete discretely valued field

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BECHER, Karim Johannes, David GRIMM, Jan VAN GEEL, 2014. Sums of squares in algebraic function fields over a complete discretely valued field. In: Pacific Journal of Mathematics. 267(2), pp. 257-276. ISSN 0030-8730. eISSN 1945-5844. Available under: doi: 10.2140/pjm.2014.267.257

@article{Becher2014squar-30095, title={Sums of squares in algebraic function fields over a complete discretely valued field}, year={2014}, doi={10.2140/pjm.2014.267.257}, number={2}, volume={267}, issn={0030-8730}, journal={Pacific Journal of Mathematics}, pages={257--276}, author={Becher, Karim Johannes and Grimm, David and Van Geel, Jan} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/30095"> <dcterms:title>Sums of squares in algebraic function fields over a complete discretely valued field</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Van Geel, Jan</dc:creator> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Becher, Karim Johannes</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-02-26T14:56:39Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:contributor>Grimm, David</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-02-26T14:56:39Z</dcterms:available> <dc:creator>Grimm, David</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30095"/> <dc:contributor>Becher, Karim Johannes</dc:contributor> <dc:contributor>Van Geel, Jan</dc:contributor> <dcterms:issued>2014</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">A recently found local-global principle for quadratic forms over function fields of curves over a complete discretely valued field is applied to the study of quadratic forms, sums of squares, and related field invariants.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto